# SDR SWAA2022021793124

- Difficulty date: July 26, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL 140DF HAS CORROSION ON UPPER SURFACE AFT AND LEFT EDGES / FABRICATED AFT CARGO PIT FLOOR PANEL 140DF IAW BOEING DWG 453A 2600 REV: A AND B737 SRM 51-40-05-0G-0
